# SDR 2008UALA00056

- Difficulty date: January 2, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 57,889 hours, 21,634 cycles
- Engine: Pwa PW2037
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Light
- Condition: Inoperative
- Location: Squib Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER CREW, FIRE BOTTLE SQUIB TEST LIGHT DOES NOT ILLUMINATE.    REPLACED CAP ASSY AS PRECAUTIONARY. TEST NORMAL.  ENGINE DISCHARGE LIGHT ON PEDESTAL DOES NOT NORMALLY WORK WITH FIRE WARNING TEST.
